# SDR FDEA201802130379

- Difficulty date: February 13, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 69,783 hours, 25,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD-OPEN LOCK COLLAR CRACKED.   REMOVED AND REPLACED THE L1 DOOR HOLD OPEN LOCK COLLAR AND CATCH IAW AMM 52-11-08-08.
